The Neumann-Dirichlet Domain Decomposition Method with Inexact Solvers on the Subdomains.
Numerische Mathematik, Tome 55 (1987) no. 4, pp. 123-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Neumann-Dirichlet domain decomposition method, speed of convergence, mesh size independent convergence, domain decomposition with inexact subsolvers
@article{NUMA_1987__55_4_133347,
author = {Christoph B\"orgers},
title = {The {Neumann-Dirichlet} {Domain} {Decomposition} {Method} with {Inexact} {Solvers} on the {Subdomains.}},
journal = {Numerische Mathematik},
pages = {123--136},
year = {1987},
volume = {55},
number = {4},
zbl = {0652.65080},
url = {http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133347/}
}
Christoph Börgers. The Neumann-Dirichlet Domain Decomposition Method with Inexact Solvers on the Subdomains.. Numerische Mathematik, Tome 55 (1987) no. 4, pp. 123-136. http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133347/